Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Bildiri Uluslararası 2010

Myocardial Perfusion Alterations Observed Several Months After Radiotherapy Are Related To The Cellular Damage

İ DOĞAN, Orhan Sezen, B SÖNMEZ, AY ZENGİN, E YENİLMEZ, E YULUĞ, İ ABİDİN, Z BAHAT

23rd Annual Congress of the European-Association-of-Nuclear-Medicine (EANM) ss. 383 · 09.10.2010–13.10.2010 · 09.10.2010

Atıf için künye

DOĞAN, İ., Sezen, O., SÖNMEZ, B., ZENGİN, A., YENİLMEZ, E., YULUĞ, E., ABİDİN, İ., & BAHAT, Z. (2010). Myocardial Perfusion Alterations Observed Several Months After Radiotherapy Are Related To The Cellular Damage. 23rd Annual Congress of the European-Association-of-Nuclear-Medicine (EANM) (ss. 383).

BibTeX
@inproceedings{dogan2010-229715,
  author = {DOĞAN, İ and Sezen, Orhan and SÖNMEZ, B and ZENGİN, AY and YENİLMEZ, E and YULUĞ, E and ABİDİN, İ and BAHAT, Z},
  title = {Myocardial Perfusion Alterations Observed Several Months After Radiotherapy Are Related To The Cellular Damage},
  booktitle = {23rd Annual Congress of the European-Association-of-Nuclear-Medicine (EANM)},
  year = {2010},
  pages = {383},
  url = {https://akademik.atauni.edu.tr/yayinlar/229715-myocardial-perfusion-alterations-observed-several-months-after-radiotherapy-are}
}